# SDR USAA2012022300006

- Difficulty date: February 22, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 36,580 hours, 16,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480048000
- Part serial: UNK
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK,  LEVEL 2 EXFOLIATION CORROSION ON L2 DOOR SHAPE SILL AT FR67, S23L, Z-500, Y1732.  REPLACED L2 DOOR SILL  IAW SRM 51-44-11, 51-21-11 & DRAWING  D53480505.
